# SDR SWIA972293

- Difficulty date: January 22, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 16,531 hours, 14,796 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAVATORY SMOKE DETECTOR MESSAGE.  FLIGHT ATTENDANT REPORTS SMOKE IN CABIN.  SMOKE DISSIPATED AND SMELLS LIKE OIL OR PACK SOURCE.  INSPECTED AIRCRAFT AND FOUND APU SUSPECTED TO BE INOPERATIVE.  DEFERRED THE APU.
